# SDR HALA0800585

- Difficulty date: May 18, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,932 hours, 30,103 cycles
- Engine: Ge CF680A2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41801104
- Part serial: 9110136
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM , RT OIL PRESSURE NO DIGITAL READING ON MONITOR.  REMOVED AND REPLACED RT ENG OIL PRESS XMTR PER AMM 79-32-01 OPS AND LEAK CHECKED GOOD.
